# SDR SWAA2016090655473

- Difficulty date: July 14, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 60,488 hours, 47,218 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6545321817
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR WEB CRACKED AT RSS 211 TO 238.  REPAIRED THE SPAR WEB IAW ER & EA.
